# SDR REXA2018020800108

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 23,617 hours, 15,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE IN AFT OVERHEAD VOLUME KNOB BROKEN.  R & R THE MEGAPHONE IAW AMM 25-61-14, OPS CHECKED GOOD.
